An improved solution to the replenishment policy for the EMQ model with rework and multiple shipments

Leopoldo Eduardo Cárdenas-Barrón, Biswajit Sarkar, Gerardo Treviño-Garza

Research output: Contribution to journalArticlepeer-review

51 Citations (Scopus)

Abstract

Recently, Chiu et al. (2012) [1] present an alternative optimization procedure to derive the optimal replenishment lot size for an economic manufacturing quantity (EMQ) model with rework and multiple shipments. This inventory model was proposed by Chiu et al. (2011) [2]. Both papers do not consider the determining of the number of shipments. This paper determines both the optimal replenishment lot size and the optimal number of shipments jointly. The solution of this paper is better than the solutions of Chiu et al. [1,2].

Original languageEnglish
Pages (from-to)5549-5554
Number of pages6
JournalApplied Mathematical Modelling
Volume37
Issue number7
DOIs
Publication statusPublished - 2013 Apr 1

Bibliographical note

Funding Information:
This research was supported by the Tecnológico de Monterrey research fund numbers CAT128 and CAT185. The first author would like to thank Sarai Rodrı´guez Payán, Italia Tatnaı´ Cárdenas Rodrı´guez, David Nahúm Cárdenas Rodrı´guez, and Zuriel Eluzai Cárdenas Rodrı´guez for their valuable support during the development of this paper.

All Science Journal Classification (ASJC) codes

  • Modelling and Simulation
  • Applied Mathematics

Fingerprint Dive into the research topics of 'An improved solution to the replenishment policy for the EMQ model with rework and multiple shipments'. Together they form a unique fingerprint.

Cite this